# SDR SWIA2017092243784

- Difficulty date: September 22, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N915EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7754
- Aircraft time: 32,388 hours, 28,808 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT THRUST REVERSE UNLOCK IN FLIGHT.  DIVERTED.
